Volume 36, Number 16, 2022

  1. Inequalities of Generalized Euclidean Berezin Number, 5337-5345
  2. Fengsheng Chien, Eman F. Mohommed, Monire Hajmohamadi, Rahmatollah Lashkaripour

  3. Existence of ω-Periodic Solutions for Second Order Delay Differential Equation in Banach Spaces, 5347-5358
  4. Hai-De Gou

  5. Hölder and Lipschitz Continuity in Orlicz-Sobolev Classes, Distortion and Harmonic Mappings, 5359-5390
  6. Miodrag Mateljević, Ruslan Salimov, Evgeny Sevost’yanov

  7. A Normal Distribution on Time Scales with Application, 5391-5404
  8. Ümit Aksoy, Tom Cuchta, Svetlin Georgiev, Yeliz Yolcu Okur

  9. Generalized Analytic Feynman Integrals via the Operators and its Applications, 5405-5416
  10. Hyun Soo Chung

  11. Commutative Neutrix Convolution Product of Generalized Fresnel Sine Integrals and Applications, 5417-5422
  12. Limonka Koceva Lazarova, Marija Miteva, Teuta Jusufi-Zenku

  13. An Extension of the Generalized Admissible S-Algorithm for Multivalued Type Contractions in Graphic Banach Spaces with Application to Image Recovery Problem, 5423-5436
  14. A. M. Saddeek, N. Hussain

  15. Existence and Uniqueness Results for a Nonlinear Coupled System of Nonlinear Fractional Langevin Equations with a New Kind of Boundary Conditions, 5437-5447
  16. Hamdy M. Ahmed, Ahmed S. Ghanem

  17. Chen-Ricci Inequalities in Slant Submersions for Complex Space Forms, 5449-5462
  18. Yılmaz Gündüzalp, Murat Polat

  19. A Note on Poincaré Constants, 5463-5470
  20. Junxi Chen, Xiaoyu Cheng

  21. Hermitian Elements and its Generalizations in a Ring with Involution, 5471-5481
  22. Yinchun Qu, Hainan Zhou, Junchao Wei

  23. SEP Elements and Solutions of Certain Equations in a Ring with Involution, 5483-5491
  24. Xinyi Zhang, Mingyue Wang, Si Chen, Junchao Wei

  25. The Weakly Rothberger Property of Pixley–Roy Hyperspaces, 5493-5501
  26. Zuquan Li

  27. On Some Convex Combinations of Biholomorphic Mappings in Several Complex Variables, 5503-5519
  28. Eduard Ştefan Grigoriciu

  29. Subclasses of Analytic Functions with Respect to Symmetric and Conjugate Points Connected with the q-Borel Distribution, 5521-5538
  30. H. M. Srivastava, Sheza M. El-Deeb

  31. Some New Sequence Spaces in n–Normed Spaces Defined by a Museliak-Orlicz Function, 5539-5546
  32. Mushir A. Khan

  33. Fixed Point Results in M-Cone Metric Space Over Banach algebra with an Application, 5547-5562
  34. Jerolina Fernandez, Neeraj Malviya, Ersin Gilić

  35. Approximation by a Family of Summation-Integral Type Operators Preserving Linear Functions, 5563-5572
  36. Brijesh Kumar Grewal, Meenu Goyal

  37. Well-Posedness and Ulam’s Stability of Functional Equations in F -Metric Space with an Application, 5573-5589
  38. Ravinder Kumar Sharma, Sumit Chandok

  39. Regularized Asymptotics of the Solution of Systems of Parabolic Differential Equations, 5591-5602
  40. Asan Omuraliev, Ella Abylaeva

  41. Generalized Complex Step Approximation to Estimate the First and Second Order Fréchet Derivative of Matrix Functions, 5603-5614
  42. Bahar Arslan, Awad H. Al-Mohy

  43. Gerstewitz Nonlinear Scalar Functional and the Applications in Vector Optimization Problems, 5615-5629
  44. Ying Gao, Liping Tang

  45. Inequalities for the Polar Derivative of a Complex Polynomial, 5631-5640
  46. Abdullah Mir, Imtiaz Hussain Dar

  47. An Algorithm for Bi-Objective Integer Linear Programming Problem, 5641-5651
  48. Prerna, Vikas Sharma

  49. Sharp Trapezoid Inequality for Quantum Integral Operator, 5653-5664
  50. Andrea Aglić Aljinović, Domagoj Kovačević, Mate Puljiz, Ana Žgaljić Keko

  51. Oscillation Criteria for First-Order Nonlinear Differential Equations with Several Delays, 5665-5675
  52. Julio G. Dix, Nurten Kılıç, Özkan Öcalan

  53. Two Theorems Involving Cyclic Generalized Proximal C-Contractive Non-Self Mappings, 5677-5690
  54. M. Iadh Ayari, Hassen Aydi, Hasanen A. Hammad, M. Imdadh